# SDR BAQA093775

- Difficulty date: February 24, 2004
- Submitted: March 29, 2004
- Operation: Air carrier
- Aircraft: N365KY
- Make and model: Aerosp SA365N
- Aircraft serial: 6529
- Aircraft time: 1,330 hours
- Engine: Tmeca ARRIEL1
- System (JASC): 6220 · Main Rotor Head
- Part: Freq Adapter
- Part number: E1T302301A
- Part serial: 1381213798
- Condition: Cracked
- Location: Main Rotor
- Part time: 1,330 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UNITS CRACKED BEYOND LIMITS.  REPLACED WITH SERVICABLE ASSET UNIT.  03/17/2004
